# SDR AALA201512219021

- Difficulty date: December 20, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 50,722 hours, 21,340 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  PANEL OFF AT ROW 9DEF, BELOW EMER EXIT WINDOW.  SECURED PANEL AT ROW 9DEF IAW AMM 25-13-41.
